Н.С. Надирашвили - Публикации


Берестыцкий Х., Хамель Ф., Надирашвили Н.С., The speed of propagation for KPP type problems. II: General domains J. Amer. Math. Soc., (2010) (to appear)
Girouard A., Nadirashvili N., Polterovich I., Maximization of the second positive Neumann eigenvalue for planar domains, J. Diff. Geom. (to appear)
Хамель Ф., Надирашвили Н.С., Extinction Versus Persistence in Strong Oscillating Flows, Arch. Rat. Mech. Anal., (to appear)


Vleduts S., Nadirashvili N., Singular Solution to Special Lagrangian Equations ,arXiv:0902.1436,submitted. http://arxiv.org/abs/0902.1436
Koch G., Nadirashvili N., Seregin G., Sverak V., Liouville theorems for the Navier-Stokes equations and applications Acta Math., 203 (2009) 83-105.


Влэдуц С.Г., Надирашвили Н.С., Singular solutions to fully nonlinear elliptic equations, J. Math. Pures Appl. 89 (2008), 107-113.
Влэдуц С.Г., Надирашвили Н.С., Singular Solutions of Hessian Fully Nonlinear Elliptic Equations,arXiv:0805.2694,submitted http://arxiv.org/abs/0805.2694


Влэдуц С.Г., Надирашвили Н.С., Nonclassical solutions of fully nonlinear elliptic equations, Geom. Func. An. 17 (2007), 1283-1296.
Хамель Ф., Надирашвили Н.С., Русс Е., Quelques problmes isoprimtriques pour la premire valeur propre d"operateurs elliptiques d"ordre deux sous forme divergence , C. R. A. S. Paris, 344 (2007), 169-174
Надирашвили Н.С., Юан И., Improving Pogorelovs isometric embedding counterexample, Calc. Var. Part. Diff. Eq., 17, 1283-1296 (2007)
Еременко А., Якобсон Д., Надирашвили Н.С., On nodal sets and nodal domains on S2 and R2 Ann. de l"institut Fourier, 57 (2007) , 2345-2360
Мартин Ф., Микс У., Надирашвили Н.С., Bounded domains which are universal for minimal surfaces, Amer. Journal of Mathematics,129, (2007)
Аларцон A., Надирашвили Н.С., Limit sets for complete minimal immersions, Math. Z., 258, 107-113 (2007)


Jakobson D., Nadirashvili N., Polterovich I., Homogeneous solutions to fully nonlinear elliptic equations, Proc. Amer. Math. Soc., 134, 6, 1647-1649, (2006)
Nadirashvili N., Yuan Y., Homogeneous solutions to fully nonlinear elliptic equations, Proc. Amer. Math. Soc., 134, 6, 1647-1649, (2006)
Martin F., Nadirashvili N., A Jordan curve spanned by a complete minimal surface, Arch. Rat. Mech. An., 184, 285-301 (2006)
Jakobson D., Levitin M., Nadirashvili N., Polterovich I., Spectral problems with mixed Dirichlet-Neumann boundary conditions: isospectrality and beyond, J. Comp. Appl. Math. 194 no. 1 (2006), 141-155.


Берестыцкий Х., Хамель Ф., Надирашвили Н.С., Elliptic eigenvalue problems with large drift and application to nonlinear propagation phenomena, Comm. Math. Phys., 253, 451-480, (2005)
Берестыцкий Х., Хамель Ф., Надирашвили Н.С., The speed of propagation for KPP type problems, I Periodic framework, J. European Math. Soc., 7, 173-213, (2005)
Якобсон Д., Левитин М., Нигам Н., Надирашвили Н.С., Полтерович И., How large can the first eigenvalue be on a surface of genus two, Intern. Math. Res. Not., 63, 3967-3985, (2005)
Nadirashvili N., Une ingalit isoprimtrique pour la valeur propre principale du laplacien avec transport, C.R. Acad. Sci. Paris Ser. I 340 (2005), pp 347-352.


Берестыцкий Х., Хамель Ф., Надирашвили Н.С., Vitesse de propagation pour des equations de reaction - diffusion dans des domaines generaux C.R. Acad. Sci. Paris Ser. I , 163-168 (2004)


Хан К., Надирашвили Н.С., Юан И., Linearity of homogeneous order one solutions to elliptic equations in dimension three, Comm. Pure Appl. Math., 56(2003), 425-432


Хелффер Б., Надирашвили Н.С., Хоффман-Остенхоф Т., Periodic Schrodinger operators and Aharonov Bohm Hamiltonians, Moscow Math. J. (2002)
Хельффер Б., Хоффман-Остенхоф М., Хоффман-Остенхоф Т., Надирашвили Н.С., Spectral theory for the Dihedral group, Geom. Funct. Anal., 12 (2002)
Б. Куксин С., Надирашвили Н.С., Л. Пятницкий А., Hoelder estimates for solutions of parabolic SPDEs, Theory Probab. Appl., 47:1 (2002), 152-159


Кениг Ц., Надирашвили Н.С., On optimal estimates for some oblique derivative problems, J. Funct. Anal. 187 (2001), 70-93
Хансен У., Надирашвили Н.С., Harmonic functions and averages on shells, J. Anal. Math. 84 (2001), 70-93
Хамель Ф., Надирашвили Н.С., Travelling fronts and entire solutions of the Fisher-KPP equations in RN, Arch. Ration.Mech.Anal. 157 (2001), 91-163.


Джерисон Д., Надирашвили Н.С., The hot spot conjecture for domains with two axes of symmetry, J. Amer. Math. Soc. 13 (2000), 741-772
Кениг Ц., Надирашвили Н.С., A counterexample in unique continuation, Math. Res. Lett. 7 (2000), 625-630